Margaret, I am quite convinced that the Percocet was too strong, and that caused Jim's hallucinations. The doctors took away the pain medicine altogether at that point, and left Jim with no substitute -- a nightmare after a fall like that! Today we took the bull by the horns and brought Jim into my own family doctor. He was gentle, kind, and generous of medication, so that now we can at least relieve the attacks which come on spontaneously if he turns his head or neck or backside suddenly. This will all take time and patience, both of which Jim seems to feel he has not enough of. I am about to go pour him a bowl of shredded wheat, so he will be able to cope with the pain meds. He's really quite like a little boy -- he turns to his 'mom' for help, but wants to remain independent. Tough position for me...! Penny . ________________________________________________________________ The best thing to hit the internet in years - Juno SpeedBand! Surf the web up to FIVE TIMES FASTER! Only $14.95/ month - visit www.juno.com to sign up today!